# SDR CALA2025090508484

- Difficulty date: September 3, 2025
- Submitted: September 5, 2025
- Operation: Air carrier
- Aircraft: N56859
- Make and model: Boeing 757324
- Aircraft serial: 32818
- Aircraft time: 61,240 hours, 19,375 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3R ESCAPE SLIDE PRESSURE BORDERLINE OUT OF RANGE IAW MM 25-60-03-206-011,  DOOR SLIDE PRESSURE IS WITHIN LIMITS.
